# SDR QXEA2016041300246

- Difficulty date: April 2, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E PANEL 511AL CRACKED INBD CLOSING RIB.  CUTOUT THE DAMAGE AT 2 LOCATIONS, UPPER AND LOWER FLANGES OF INBD CLOSING RIB ON L/E 511AL IAW SRM 57-40-00-02-07.  C/W ET INSP REF NDTM 51-00-06. FABRICATED REPAIR ANGLE AND TAPERED SHIM FROM 2024T3 .050", PO TX 4337 /1 AND FILLER FROM 2024T3, .032" PO: TX 2606/ 1. LOCATED AND DRILLED FOR LOWER RIB REPAIR REF SRM 57-40-00-02-07.  FABRICATED REPAIR ANGLE AND TAPERED SHIM FROM 2024T3, .050", PO: TX4337 /1. AND FILLER FROM 2024T3, .032" PO: TX 2606/1.  LOCATED AND DRILLED FOR UPPER RIB REPAIR REF SRM 57-40-00-02-07.  INSTALLED UPPER AND LOWER REPAIR ANGLES, TAPERED SHIMS AND FILLERS AT UPPER AND LOWER CLOSING INBD RIB REF SRM 57-40-00-02-07. INSTALLED NEW SILICONE SEAL, PN N316-8012, REF AMM 57-13-01-400-801, SUBTASK 57-13-01-420-001, A3, A, B.
